Alert archive / Minnesota / Special Weather Statements in 2011

Special Weather Statement, NWS Duluth, MN

August 2, 2011Carlton County, Minnesota

NWS Duluth, MN issued this special weather statement at Aug 2, 2011, 4:49 AM CDT for Carlton County, Minnesota. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2011, 4:49 AM CDT (09:49 UTC)
Expired
Aug 2, 2011, 5:15 AM CDT
In force
26 min
Issued by
NWS Duluth, MN

County Carlton County, MN

The radar

The Duluth radar (KDLH), 31 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 9.8 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2011-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2011-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 308 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-595 J/kg
Mixed-layer LCL
1515 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
308 m²/s²
0-3 km storm-relative helicity
808 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

924 
WWUS83 KDLH 020949
SPSDLH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
449 AM CDT TUE AUG 2 2011

MNZ037-038-WIZ001-021015-
CARLTON/SOUTH ST. LOUIS-DOUGLAS-PINE-
449 AM CDT TUE AUG 2 2011

...STRONG THUNDERSTORMS OVER CARLTON COUNTY...

AT 448 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF
OLIVER TO CROMWELL...MOVING EAST NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  SOUTH RANGE...        CLOQUET...            ADOLPH...
  WEST DULUTH...        PROCTOR...            SUPERIOR...
  GOWAN...


GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4641 9305 4690 9291 4674 9204 4670 9198
      4670 9193 4634 9196

$$

KK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this special weather statement went out at Aug 2, 4:21 AM CDT, 28 minutes earlier.

Area forecast discussion, Aug 2, 4:21 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
421 AM CDT TUE AUG 2 2011

.DISCUSSION...
MAIN CONCERNS IN THE SHORT TERM ARE FOCUSED AROUND THE ONGOING
THREAT FOR SEVERE WEATHER AND FLASH FLOODING DUE TO HEAVY RAINFALL
FROM THESE STORMS THROUGH THE MORNING.

CONVECTIVE SHOWERS AND THUNDERSTORMS INITIATED ALONG A WARM FRONT
EXTENDING FROM N-CNTRL MN SEWD INTO W-CNTRL WI LAST EVENING AND
TRACKED SLOWLY TO THE E/NE...WITH MOST STORMS REMAINING SUB-SEVERE
BUT WITH PLENTY OF LIGHTNING AND RAINFALL. A LARGE THUNDERSTORM
COMPLEX WITH A FEW SVR STORMS DEVELOPED IN NW MN AND TRACKED TO
THE E/SE ACROSS THE SRN SECTIONS OF THE NORTHLAND. THIS COMPLEX
WEAKENED BRIEFLY BEFORE COMING IN CONTACT WITH A VERY STRONG LLJ
AND INTENSIFYING INTO A FAST-MOVING SEWD PROPAGATING BOW ECHO...
AND IS CURRENTLY MOVING THROUGH NW WI. THE MAIN THREAT FROM THESE
STORMS HAS BEEN LOCALLY HEAVY RAINFALL AND DAMAGING WINDS...WITH A
FEW ISOLATED PERIODS OF SVR HAIL.

SEVERE THUNDERSTORM WATCHES CONTINUE ACROSS THE SRN HALF OF THE
FORECAST AREA...ALONG WITH A FLASH FLOOD WATCH OVER MOST OF NE MN
AND ALL OF NW WI. THE THREAT FOR FLASH FLOODING OVER EXTREME NERN
MN HAS PASSED...SO PARTS OF THE WATCH HAVE BEEN CANCELLED IN THIS
AREA. THERE ARE ALSO FLASH FLOOD WARNINGS IN EFFECT FOR PARTS OF
THE NORTHLAND. LOCATIONS IN NE MN AND NW WI HAVE SEEN 1-2
INCHES...WITH SOME ISOLATED AREAS SEEING AS MUCH AS 3 TO 5 INCHES
IN A VERY SHORT TIME PERIOD. AN ADDITIONAL 1-2 INCHES IS POSSIBLE
WITH SOME REDEVELOPMENT TO THE WEST...AND THE CONTINUED STORMS
MOVING THROUGH NW WI. CHECK THE LATEST FLOOD PRODUCT FOR FURTHER
DETAILS.

AS FOR THE REST OF THIS MORNING...A VERY MOIST ATMOSPHERE...
RELATIVELY STEEP MID-LEVEL LAPSE RATES...MDT-STG INSTABILITY
ACROSS CNTRL MN INTERACTING WITH A SFC COLD FRONT SLOWLY MOVING TO
THE EAST WILL ALLOW ADDITIONAL SHOWERS AND STORMS TO INITIATE
THROUGH THE MORNING ACROSS NRN MN ONCE AGAIN. SOME OF THESE STORMS
COULD BECOME SEVERE...SO WILL NEED TO KEEP A CLOSE EYE ON THIS
DEVELOPMENT. THE MAIN THREAT WILL LIKELY BE DAMAGING WINDS AND
HEAVY RAINFALL.

CONVECTION SHOULD BE MOVING OFF TO THE EAST AND DIMINISHING IN
INTENSITY THROUGH THE MID/LATE MORNING TODAY. SURFACE HIGH
PRESSURE WILL BUILD IN BY LATE TONIGHT AND TOMORROW WITH CLEAR
SKIES AND VERY PLEASANT CONDITIONS EXPECTED ON WEDNESDAY.

.EXTENDED...WEDNESDAY NIGHT THROUGH MONDAY...
THE NEXT WEATHER SYSTEM MOVES INTO THE REGION BY THURSDAY...WITH
THE BEST CHANCE FOR SHOWERS AND STORMS TO THE NORTH AND NW.
CONDITIONS DRY OUT ON FRIDAY BEFORE THE NEXT SYSTEM MOVES IN THIS
WEEKEND. HIGHS WILL REMAIN IN THE 70S AND 80S THROUGH THE
WEEK...WITH SLIGHTLY COOLER CONDITIONS BY THE WEEKEND...HIGHS ONLY
IN THE UPPER 60S AND 70S.

&&

.AVIATION...06Z TAF ISSUANCE...
LARGE MCS CURRENTLY AFFECTING MUCH OF THE FORECAST AREA EARLY
THIS MORNING. GUSTY WINDS...HEAVY RAIN AND SMALL HAIL HAVE BEEN
PRODUCED BY SOME OF THE STRONGER STORMS. THE MCS WILL CONTINUE TO
AFFECT THE CWA THROUGH ABOUT 10Z...GRADUALLY TAPERING OFF FROM THE
WEST. LOW CIGS AND VSBYS ARE ALSO EXPECTED THROUGH MORNINGS HOURS
DUE TO THE HEAVY RAIN AND POSSIBLE FOG. CIGS AND VSBYS WILL BEGIN
TO LIFT BY MID- MORNING...WITH SKIES SCATTERING OUT THIS
AFTERNOON.

&&

.POINT TEMPS/POPS...
DLH  83  58  81  59 /  20  10  10  10
INL  82  50  82  57 /  20  10  10  10
BRD  84  59  82  60 /  20  10  10  10
HYR  84  59  83  55 /  50  10  10  10
ASX  82  59  80  55 /  50  10  10  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR MNZ018-019-025-026-
     033>038.

WI...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR WIZ001>004-006>009.

LS...NONE.
&&

SHORT TERM...TENTINGER
EXTENDED....TENTINGER
AVIATION...BERDES
Hazardous weather outlook, Aug 2, 2:50 AM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
250 AM CDT TUE AUG 2 2011

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-021800-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
250 AM CDT TUE AUG 2 2011

...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE
NORTHLAND EARLY THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...EARLY THIS MORNING

A STRONG THUNDERSTORM COMPLEX WILL TRACK ACROSS THE SOUTHERN HALF
OF THE FORECAST AREA...MAINLY SOUTH AND EAST OF A LINE FROM LAKE
MILLE LACS TO SUPERIOR TO IRONWOOD. THESE STORMS WILL BE CAPABLE
OF DAMAGING WINDS AND HEAVY RAINFALL. STORMS SHOULD SUBSIDE BY THE
MID TO LATE MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW THUNDERSTORMS MAY LINGER INTO THE LATE MORNING ACROSS
NORTHWEST WISCONSIN.

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND THURSDAY NIGHT
AND AGAIN ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS MORNING.

LSZ121-140>148-021800-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
250 AM CDT TUE AUG 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...EARLY THIS MORNING

A FEW STRONG TO SEVERE THUNDERSTORMS WILL TRACK ALONG THE SOUTH
SHORE OF LAKE SUPERIOR EARLY THIS MORNING...MAINLY FROM SUPERIOR
TO SAXON HARBOR. THESE STORMS WILL BE CAPABLE OF DAMAGING WINDS
AND HEAVY RAINFALL. STORMS SHOULD SUBSIDE BY THE MID TO LATE
MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND SATURDAY.

TENTINGER

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, Aug 2, 3:33 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
333 AM CDT TUE AUG 2 2011

MNZ035>037-WIZ001-020900-
CARLTON/SOUTH ST. LOUIS-DOUGLAS-NORTHERN AITKIN-SOUTH AITKIN-
333 AM CDT TUE AUG 2 2011

...LINE OF THUNDERSTORMS DEVELOPING OVER AITKIN AND CARLTON COUNTIES...

AT 331 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING LINE OF THUNDERSTORMS FROM WALDECK TO
CROMWELL...MOVING EAST AT 30 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO
40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

LOCATIONS IMPACTED INCLUDE...
  SAWYER...             MAHTOWA...            SCANLON...
  WRENSHALL...          THOMSON...            SCOTTS CORNER...
  PLEASANT VALLEY...    ESKO...               CARLTON...
  GARY NEW DULUTH...    NEW DULUTH...         FOND DU LAC...
  PATZAU...             OLIVER...             FOXBORO...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4668 9210 4646 9215 4659 9375 4682 9369

KK
Special weather statement, Aug 2, 3:41 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
341 AM CDT TUE AUG 2 2011

MNZ037-038-WIZ001-006-007-020915-
BURNETT-CARLTON/SOUTH ST. LOUIS-DOUGLAS-PINE-WASHBURN-
341 AM CDT TUE AUG 2 2011

...STRONG THUNDERSTORMS MOVING THROUGH PINE AND BURNETT COUNTIES ...

AT 339 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DUQUETTE TO 21 MILES
WEST OF GREELY...MOVING SOUTHEAST AT 30 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP
TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

LOCATIONS IMPACTED INCLUDE...
  HOLYOKE...            HINCKLEY...           HENRIETTE...
  POKEGAMA LAKE...      HARLIS...             BEROUN...
  PINE CITY...          GREELY...             CLOVERDALE...
  BELDEN...             WEST ROCK...          ROCK CREEK...
  KINGSDALE...          DUXBURY...            ROCK CREEK...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4572 9218 4572 9252 4564 9254 4564 9288
      4573 9288 4573 9315 4598 9315 4600 9307
      4612 9307 4648 9258 4646 9156 4563 9155
      4563 9215

KK
Local storm report, Aug 2, 3:46 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
346 AM CDT TUE AUG 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 AM     TSTM WND GST     MINONG                  46.10N 91.82W
08/02/2011  M47 MPH          WASHBURN           WI   MESONET

            MINONG RAWS

&&

KK
Special weather statement, Aug 2, 4:07 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
407 AM CDT TUE AUG 2 2011

MNZ034>038-WIZ001-020930-
CARLTON/SOUTH ST. LOUIS-CROW WING-DOUGLAS-NORTHERN AITKIN-PINE-SOUTH
AITKIN-
407 AM CDT TUE AUG 2 2011

...STRONG THUNDERSTORMS OVER CARLTON COUNTY...

AT 405 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PINE KNOLL TO 4
MILES SOUTHWEST OF SCOTTS CORNER...MOVING SOUTHEAST AT 35 MPH.

THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP
TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

LOCATIONS IMPACTED INCLUDE...
  RICE LAKE...          NEMADJI...            KETTLE RIVER...
  HOLYOKE...            FARM ISLAND LAKE...   RONALD...
  STURGEON LAKE...      NICKERSON...          HARLIS...
  GLORY...              GLEN...               DUQUETTE...
  WILLOW RIVER...       WEALTHWOOD...         RUTLEDGE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4624 9364 4666 9393 4662 9241 4620 9213

KK
Special weather statement, Aug 2, 4:35 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
435 AM CDT TUE AUG 2 2011

WIZ006>008-021000-
BURNETT-SAWYER-WASHBURN-
435 AM CDT TUE AUG 2 2011

...STRONG THUNDERSTORMS MOVING THROUGH SOUTHERN WASHBURN COUNTY...

AT 432 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
EXELAND TO SHELL LAKE TO 17 MILES WEST OF SHELL LAKE...MOVING
SOUTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  SARONA...             BIRCHWOOD...          ANGUS...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4572 9217 4573 9224 4580 9195 4567 9103
      4564 9099 4563 9215

KK
Special weather statement, Aug 2, 4:49 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
449 AM CDT TUE AUG 2 2011

MNZ037-038-WIZ001-021015-
CARLTON/SOUTH ST. LOUIS-DOUGLAS-PINE-
449 AM CDT TUE AUG 2 2011

...STRONG THUNDERSTORMS OVER CARLTON COUNTY...

AT 448 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF
OLIVER TO CROMWELL...MOVING EAST NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  SOUTH RANGE...        CLOQUET...            ADOLPH...
  WEST DULUTH...        PROCTOR...            SUPERIOR...
  GOWAN...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4641 9305 4690 9291 4674 9204 4670 9198
      4670 9193 4634 9196

KK

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 8:20 PM CDTSpecial Weather StatementDLHAitkin40 min
Aug 1, 8:49 PM CDTSpecial Weather StatementDLHCrow Wing26 min
Aug 1, 9:03 PM CDTSpecial Weather StatementDLHAitkin12 min
Aug 1, 9:22 PM CDTSpecial Weather StatementDLHAitkin23 min
Aug 1, 9:27 PM CDTSpecial Weather StatementDLHItasca33 min
Aug 1, 9:29 PM CDTSpecial Weather StatementDLHPine16 min
Aug 1, 9:52 PM CDTSpecial Weather StatementDLHCarlton23 min
Aug 1, 9:54 PM CDTSpecial Weather StatementDLHItasca36 min
Aug 1, 10:08 PM CDTSpecial Weather StatementDLHAitkin37 min
Aug 1, 10:12 PM CDTSpecial Weather StatementDLHCarlton18 min
Aug 1, 10:30 PM CDTSpecial Weather StatementDLHCarlton30 min
Aug 1, 10:33 PM CDTSpecial Weather StatementDLHCass42 min
Aug 1, 10:46 PM CDTSpecial Weather StatementDLHCarlton29 min
Aug 1, 10:48 PM CDTSpecial Weather StatementDLHItasca42 min
Aug 1, 10:59 PM CDTFlash Flood WarningDLHAitkin, Cass, Crow Wing, Itasca6 hr
Aug 1, 11:18 PM CDTSpecial Weather StatementDLHKoochiching27 min
Aug 1, 11:31 PM CDTSpecial Weather StatementDLHSaint Louis29 min
Aug 1, 11:47 PM CDTSpecial Weather StatementDLHItasca28 min
Aug 2, 12:10 AM CDTSpecial Weather StatementDLHCarlton35 min
Aug 2, 12:25 AM CDTSpecial Weather StatementDLHCass, Itasca35 min
Aug 2, 12:40 AM CDTFlash Flood WarningDLHCarlton, Saint Louis4 hr
Aug 2, 12:52 AM CDTSpecial Weather StatementDLHSaint Louis23 min
Aug 2, 1:01 AM CDTSpecial Weather StatementDLHCrow Wing29 min
Aug 2, 1:16 AM CDTSpecial Weather StatementDLHSaint Louis29 min
Aug 2, 1:30 AM CDTSpecial Weather StatementDLHAitkin, Crow Wing30 min
Aug 2, 1:39 AM CDTAreal Flood AdvisoryDLHSaint Louis3 hr
Aug 2, 1:51 AM CDTSpecial Weather StatementDLHCarlton, Pine24 min
Aug 2, 2:11 AM CDTSpecial Weather StatementDLHAitkin34 min
Aug 2, 3:01 AM CDTSpecial Weather StatementDLHPine29 min
Aug 2, 3:33 AM CDTSpecial Weather StatementDLHAitkin, Carlton27 min
Aug 2, 3:41 AM CDTSpecial Weather StatementDLHPine34 min
Aug 2, 4:07 AM CDTSpecial Weather StatementDLHAitkin, Carlton23 min
Aug 2, 5:11 AM CDTAreal Flood AdvisoryDLHCarlton3 hr
Aug 2, 6:33 AM CDTFlash Flood WarningDLHCarlton, Pine4 hr
Aug 2, 6:54 AM CDTAreal Flood AdvisoryDLHPine6 hr
Aug 2, 8:27 AM CDTSpecial Weather StatementDLHPine33 min
Aug 2, 11:06 AM CDTFlash Flood WarningDLHCarlton, Pine4 hr
Aug 2, 3:29 PM CDTAreal Flood WarningDLHCarlton, Pine24 hr
Aug 2, 3:47 PM CDTAreal Flood WarningDLHCarlton, Pine48 hr
Aug 1, 7:41 PM CDTSpecial Weather StatementDLHBurnett, Washburn34 min
Aug 1, 8:36 PM CDTSpecial Weather StatementDLHBurnett, Washburn39 min
Aug 1, 9:47 PM CDTSpecial Weather StatementDLHDouglas28 min
Aug 1, 10:13 PM CDTSpecial Weather StatementDLHWashburn47 min
Aug 1, 10:34 PM CDTSpecial Weather StatementDLHDouglas41 min
Aug 1, 11:00 PM CDTSpecial Weather StatementDLHDouglas, Sawyer60 min
Aug 2, 12:04 AM CDTSpecial Weather StatementDLHDouglas56 min
Aug 2, 12:49 AM CDTSpecial Weather StatementDLHDouglas41 min
Aug 2, 1:33 AM CDTSpecial Weather StatementDLHDouglas42 min
Aug 2, 1:43 AM CDTSevere Thunderstorm WarningDLHDouglas30 min
Aug 2, 2:21 AM CDTSpecial Weather StatementDLHDouglas39 min
Aug 2, 2:38 AM CDTSevere Thunderstorm WarningDLHBayfield, Burnett, Douglas, Sawyer, Washburn67 min
Aug 2, 3:23 AM CDTSevere Thunderstorm WarningDLHAshland, Bayfield, Iron, Price, Sawyer37 min
Aug 2, 3:56 AM CDTSevere Thunderstorm WarningDLHAshland, Iron, Price, Sawyer49 min
Aug 2, 4:35 AM CDTSpecial Weather StatementDLHWashburn25 min
Aug 2, 4:54 AM CDTSpecial Weather StatementDLHPrice36 min
Aug 2, 7:31 AM CDTSpecial Weather StatementDLHPrice, Sawyer, Washburn59 min
Aug 2, 7:52 AM CDTSpecial Weather StatementDLHDouglas38 min
Aug 2, 8:49 AM CDTSpecial Weather StatementDLHWashburn26 min
Aug 2, 9:07 AM CDTSpecial Weather StatementDLHPrice53 min
Aug 2, 9:13 AM CDTSevere Thunderstorm WarningDLHBurnett, Washburn47 min
Aug 2, 9:32 AM CDTSpecial Weather StatementDLHAshland, Iron58 min
Aug 2, 9:34 AM CDTSpecial Weather StatementDLHAshland, Iron56 min
Aug 2, 9:40 AM CDTSpecial Weather StatementDLHSawyer35 min
Aug 2, 9:51 AM CDTSevere Thunderstorm WarningDLHSawyer, Washburn39 min
Aug 2, 10:16 AM CDTFlash Flood WarningDLHPrice, Sawyer6 hr
Aug 2, 10:24 AM CDTSevere Thunderstorm WarningDLHPrice, Sawyer51 min
Aug 2, 3:24 PM CDTSpecial Weather StatementDLHPrice51 min

Nearby

Special Weather Statements in Minnesota, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.